# SDR FDEA2020010970035

- Difficulty date: January 7, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE AT STATION XOS 789.6 RIB DOUBLER FOUND WITH   CRACK LEFT HAND WING FIXED LEADING EDGE CRACKED RIB DOUBLER AT STATION XOS 789.6   REMOVED AS PER SRM 51-33-01-0G . FABRICATE RIB DOUBLER AS PER DOUGLAS DRAWING  #   ARB 3954 REV K . FABRICATED RIB DOUBLER INSTALLED AS PER SRM 51-33-01-0G . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
